×

zbMATH — the first resource for mathematics

Polarities in finite projective planes. (English) Zbl 0060.32308

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Reinhold Baer, Null systems in projective space, Bull. Amer. Math. Soc. 51 (1945), 903 – 906. · Zbl 0061.31703
[2] E. Hecke, Theorie der algebraischen Zahlen, Leipzig, 1923. · JFM 49.0106.10
[3] H. Liebmann, Synthetische Geometrie, Leipzig and Berlin, 1934. · JFM 60.0491.01
[4] Bernard J. Topel, Bolyai-Lobachevsky planes with finite lines, Rep. Math. Colloquium (2) 5-6 (1944), 40 – 42. · Zbl 0060.33002
[5] O. Veblen and J. W. Young, Projective geometry, vol. 1. · JFM 47.0582.08
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.